continua IL black FRIDAY al CUBO |15% su tutto con il coupon 15alcubo | SCOPRI di più

Customer care
  • Buscopan Compositum 6 Suppositories 10 mg + 800 mg -24%

Buscopan Compositum 6 Suppositories 10 mg + 800 mg

7.66€ 10.10€
  • Brand: SANOFI Srl
  • Product Code: 029454028
  • EAN:
  • Availability: In Stock
  • Purchase 3 items for 7.51€ each
  • Purchase 4 items for 7.35€ each
  • Purchase 5 items for 7.20€ each

Buscopan Compositum

suppository

Composition:

Buscopan compositum 10 mg + 500 mg coated tablets One tablet contains: Active ingredients: N-butylbromide hyoscine 10 mg, paracetamol 500 mg Buscopan compositum 10 mg + 800 mg suppositories One suppository contains: Active ingredients: N-butylbromide hyoscine 10 mg , 800 mg paracetamol For a full list of excipients, see section 6.1

excipients

Coated tablets Core: microcrystalline cellulose, carmellose sodium, corn starch, ethyl cellulose, colloidal silica, magnesium stearate. Coating: hypromellose, polyacrylates, titanium dioxide, macrogol 6000, talc, silicone anti-foaming-agent. Foreign Suppositories glycerides of saturated fatty acids, lecithin soy.

Therapeutic indications

Paroxysmal pain in diseases of the gastrointestinal tract, spastic pain, dyskinesia of the urinary and biliary tract, dysmenorrhea.

Contraindications

• Hypersensitivity to the active substances, to NSAIDs or to any of the excipients. • Glaucoma acute angle. • prostatic hypertrophy or other causes of urinary retention. • pyloric stenosis and other conditions stenosing the gastrointestinal tract, paralytic ileus, ulcerative colitis, megacolon. • Reflux oesophagitis. • intestinal elder Antonia and debilitated patients. • Myasthenia gravis. • Paediatrics. • The products of paracetamol are contraindicated in patients with manifest impairment of glucose-6-phosphate dehydrogenase and in those suffering from severe hemolytic anemia. • Severe hepatocellular insufficiency (Child - Pugh C). • This medicine is not recommended during the first trimester of pregnancy and lactation (see section 4.6). Use of this product is contraindicated in case of rare hereditary conditions that may be incompatible with an excipient of the product (see section 4.4).

dosage

The following dosage is recommended for adults, unless otherwise prescribed: Coated tablets 1-2 tablets 3 times a day. The tablets should not be chewed, but swallowed whole with a sufficient amount of water. Do not exceed 6 tablets per day. Suppositories 1 suppository 3-4 times a day. Do not exceed 4 suppositories a day. Duration of treatment Buscopan compositum should not be taken for a prolonged period or in doses greater than those displayed, if not as a result of a prescription. The use of Buscopan compositum is not recommended in children below 10 years of age. Co-administration of other drugs containing acetaminophen, may require a dose adjustment, see section 4.4.

Warnings and Precautions

In case of severe abdominal pain of unknown origin that persists, worse or is accompanied by symptoms such as fever, nausea, vomiting, abnormal bowel movements, distended abdomen, drop in blood pressure, fainting or blood in the stool, seek medical attention immediately. To prevent overdose, make sure that other drugs taken simultaneously may not contain paracetamol, one of the active ingredients of Buscopan compositum. Buscopan compositum should be used with caution in: • failure of glucose-6-phosphate dehydrogenase • hepatic dysfunction (eg. Due to chronic alcohol abuse, hepatitis) • impaired renal function • Gilbert's syndrome • hepatocellular insufficiency (Child - Pugh A / B) Use with caution in patients with renal or hepatic insufficiency. In such conditions Buscopan compositum should be administered only under medical supervision, if necessary, reducing the dose or by extending the time between the individual somministrazioni.La blood counts and renal and hepatic function should be monitored after prolonged use. The wide use of analgesics, especially at high doses, it can induce headache that should not be treated with increased doses of medicinal product. Severe acute hypersensitivity reactions (eg. Anaphylactic shock) are observed very rarely. Treatment should be discontinued at the first signs of a hypersensitivity reaction following administration of Buscopan compositum. Liver damage can occur if the recommended dosage is exceeded (see section 4.9). Abrupt withdrawal of analgesics after prolonged use at high doses can cause withdrawal symptoms (eg. Headache, fatigue, nervousness), which usually resolve within a few days. Resumption of analgesics should be subject to medical advice, and the remission of withdrawal symptoms. Buscopan compositum should not be taken for more than 3 days unless directed by your doctor. If the pain persists or worsens, if new symptoms occur, or if you develop redness or swelling should be consulted a doctor because these could be symptoms of a serious condition. Because of the potential risk of anticholinergic complications, it should be used with caution in patients predisposed to narrow-angle glaucoma in patients subject to obstruction of the intestinal or urinary tract and in those inclined to tachyarrhythmia with disorders of the central autonomic nervous system, in tachyarrhythmias, arterial hypertension, congestive cardiac insufficiency and hyperthyroidism. All antimuscarinic reduce the volume of bronchial secretions; therefore they must be used with caution in patients with chronic inflammatory diseases obstructive respiratory. During treatment with paracetamol before taking any other medication to control that does not contain the same active ingredients, because if paracetamol is taken in high doses may cause serious adverse reactions, see section 4.2. Ask the patient to contact your doctor before you attach any other drug. See also section 4.5.

interactions

Use with extreme caution and under strict control during chronic treatment with drugs that may lead to the induction of hepatic monooxygenase or in case of exposure to substances that can have this effect (eg rifampicin, cimetidine, anti-epileptics such as glutethimide, phenobarbital, carbamazepine) . The same situation occurs with potentially hepatotoxic substances and alcohol abuse. Concomitant administration of chloramphenicol may induce a prolongation of the chloramphenicol, with the risk of heightening the toxicity. Since it is not yet ascertained the clinical relevance of the acetaminophen interactions with warfarin and coumarin derivatives, the long-term intake of Buscopan compositum in patients during treatment with oral anticoagulants should only take place under medical supervision. Concomitant use of paracetamol and zidovudine (AZT or retrovir) increases the tendency to reduce leukocyte (neutropenia). So Buscopan compositum must be taken together with zidovudine only under medical supervision. The assumption of probenecid inhibits the binding of paracetamol to glucuronic acid, thereby reducing the clearance of paracetamol by approximately a factor of 2. The dose of paracetamol should therefore be reduced during coadministration with probenecid. Cholestyramine reduces the absorption of paracetamol. The administration of paracetamol can interfere with the determination of uric acid (using the phosphotungstic acid method) and with that of blood glucose (by the glucose-oxidase-peroxidase method). The anticholinergic effect of drugs such as tri- and tetracyclic antidepressants, antihistamines, antipsychotics, quinidine, amantadine, diisopiramide and other anticholinergics (eg. Tiotropium, ipratropium, atropine-like substances) can be enhanced by Buscopan compositum. Concomitant treatment with dopamine antagonists such as metoclopramide may result in a reduction of both drugs on the gastrointestinal tract. The tachycardia of β-adrenergic agents may be enhanced by Buscopan compositum. The tachycardic effects of beta-adrenergic agents may be intensified by Buscopan compositum. In addition oral use: drugs that slow gastric emptying (eg. Propantheline) can reduce the speed of absorption of paracetamol, delaying the therapeutic effect; on the contrary, drugs that increase the rate of gastric emptying (eg. metoclopramide) result in an increase in the speed of absorption of paracetamol.

Side effects

Adverse reactions are listed below by system organ class and frequency, using the following categories:

Very common: ≥ 1/10
Common: ≥ 1/100 to <1/10
Uncommon: ≥ 1 / 1,000 to <1/100
Rare: ≥ 1 / 10,000 <1 / 1,000
Very rare: <1 / 10,000
Not known: frequency can not be estimated from the available data.

Blood and lymphatic system disorders Not known: pancytopenia, agranulocytosis, thrombocytopenia, leukopenia. Immune system disorders, diseases of the skin and subcutaneous tissue disorders Uncommon: skin reactions, dyshidrosis, itching, nausea. Rare: erythema, decreased blood pressure including shock. Not known: anaphylactic shock, anaphylactic reactions, cutaneous drug reaction, dyspnea, hypersensitivity, angioedema, urticaria, rash, rash. Cardiac disorders Rare: tachycardia. Respiratory, thoracic and mediastinal disorders Not known: spasms of the bronchial muscles (especially in patients with a history of bronchial asthma or allergy). gastrointestinal disorders Uncommon: dry mouth. Hepato-biliary disorders not known: increased transaminases. renal and urinary disorders not known: urinary retention. With the use of acetaminophen have been reported skin reactions of various types and severity including cases of erythema multiforme, Stevens-Johnson syndrome and epidermal necrolysis. There have been reports of hypersensitivity reactions such as angioedema, laryngeal edema, anaphylactic shock. In addition, the following side effects have been reported: thrombocytopenia, leukopenia, anemia, agranulocytosis, changes in liver function and hepatitis, alterations of the kidney (acute renal failure, interstitial nephritis, hematuria, anuria), gastrointestinal reactions and dizziness. also they were reported itching, sweating, rash, somnolence, mydriasis, disturbance of accommodation, increased intraocular pressure, constipation and difficulty urinating.

Pregnancy and lactation

Pregnancy There are no adequate data from the use of Buscopan compositum during pregnancy. The long experience with the two substances alone did not show adverse effects during pregnancy in women. After the use of hyoscine N-butylbromide, pre-clinical studies in rats and rabbits have shown no embryotoxic or teratogenic effects. During pregnancy data on the potential of acetaminophen overdose have shown no increased risk of malformations. Reproduction studies investigating oral use showed no signs suggestive of fetotoxicity malformations. Under normal conditions of use, paracetamol can be taken during pregnancy after careful consideration of the risk-benefit ratio. During pregnancy, paracetamol should not be taken for long periods, at high doses, or in combination with other medicines, as safety has not been confirmed in such cases. Therefore, Buscopan compositum is not recommended during pregnancy. Breast-feeding The safety of hyoscine N-butylbromide during lactation has not yet been established. Paracetamol is excreted in breast milk. However it is expected that at therapeutic doses does not cause side effects in the infant. The decision to continue or discontinue breast-feeding or to continue or discontinue therapy with Buscopan compositum must be made ​​taking into account the benefits of breastfeeding for the child and the benefits of therapy with Buscopan compositum for the mother. Fertility have not been conducted studies on the effects on fertility in humans (see section 5.3).

.